MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording

BOSTON SCIENTIFIC CORPORATION IntellaMap Orion?; catheter, electrode recording, or probe, electrode recording
Model Number M004RC64S0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that pericardial effusion and cardiac tamponade occurred, requiring pericardiocentesis.During a radiofrequency atrial fibrillation ablation procedure, an intellamap orion catheter and a stablepoint catheter were used.The procedure lasted approximately 1 hour and 30 minutes.Immediately following the procedure, the physician conducted a routine echocardiogram and discovered a pericardial effusion that caused cardiac tamponade.The physician performed a pericardiocentesis in order to drain the effusion, and the effusion was resolved.The patient is stable and there was no further complication.The physician was uncertain if the procedure caused the effusion or if it was pre-existing.
 
Additional Manufacturer Narrative
G4: k192360, k220796.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
IntellaMap Orion?
Common Device Name
catheter, electrode recording, or probe, electrode recording
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50612595
Report Number2124215-2026-47294
Device Sequence Number16110749
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K143481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown